# SDR GTIA050047

- Difficulty date: January 18, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D217
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FS 1338 APB FWD SIDE LOTER T-CHORD CORRODED L28L TO L28R.  REMOVED CORROSION OUT OF LIMITS, REMOVED T-CAP (CHORD) STA 1338, L28L TO L29L, DRILLED AND LOCATED NEW T-CAP STA 1338.  OK TO TOP COAT AND INSTALL NEW T-CAP.  (K)
